Loading...
Loading...

Go to the content (press return)

Use of reduced forms in the disturbance decoupling problem

Author
Compta, Albert; Ferrer, J.; Peña, M.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2009-03
Volume
430
Number
5-6
First page
1574
Last page
1589
DOI
https://doi.org/10.1016/j.laa.2008.04.033 Open in new window
Repository
http://hdl.handle.net/2117/10948 Open in new window
URL
http://www.sciencedirect.com/science/article/pii/S0024379508001869 Open in new window
Abstract
Specific algorithms, such as those involving the supremal of the invariant subspaces contained in a suitable subspace, are known to be able to test whether a disturbance decoupling problem (DDP) is solvable. Here, by reducing the system to its Molinari form, we obtain an alternative description of this supremal object and compute its dimension. Hence we have a general result for solving the decoupling provided that a Molinari basis is known. In particular, a necessary numerical condition for it ...
Citation
Compta, A.; Ferrer, J.; Peña, M. Use of reduced forms in the disturbance decoupling problem. "Linear algebra and its applications", Març 2009, vol. 430, núm. 5-6, p. 1574-1589.
Keywords
(A,B)-Invariant subspaces, Controllability subspaces, Disturbance decoupling problem, Molinari reduced form
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants